# SDR DLL10980716

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD BELLY SKIN BETWEEN FS 539 AND 983.  REPAIRED PER ERA 331516-14.
